# SDR ASOA2016060715018

- Difficulty date: June 7, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL9, F/S 1015.00 TO F/S 1031.00 HAS CORROSION AROUND BOLT HEAD AND NON BEAM.  COMPLIED WITH EC/TC REO 670-53-00-0029, REPAIRED FLOORBEAM AT FS 1015-FS 1031, LBL9 IAW EO 900-53-0023.  REMOVED DAMAGED SECTION OF BEAM SECTION TRIMMED NEW SECTION OF BEAM TO FIT & STARTED DRILLING UP BEAM & ANGLE SPLICES AT FWD & AFT SIDE REF SRM 51-40-11-001-001, A01 & REO 670-53-00-029.  REPAIRED FLOORBEAM IAW SRM 53-00-41-991-830, & REO 670-53-00-029.
